# SDR SWAA2022022472569

- Difficulty date: November 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3: PASS CABIN FLOOR PANEL 231XF; UPPER FACE SHEET HAS MISSING FIBERS AT O/B EDGE. / REPAIRED P3 PASS CABIN FLOOR PANEL 231XF OF MISSING FIBERS ON UPPER FACE SHEET IAW B737 SRM 53-00-50-2R-0 REV 66 AND B737 SRM 53-00-50-2R-1 REV 66.
